MathSciNet Relay Station
MathSciNet bibliographic data
MR2084408 20C33 (20G05 20G40)
Guralnick, Robert M.; Tiep, Pham Huu Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4969–5023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement